# SDR AALA201705309058

- Difficulty date: May 29, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 25,536 hours, 10,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AT THE L4 DOOR FELL OFF. DOES NOT STAY IN PLACE. REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-01, OPS CHECKED OKAY.
